# SDR UIEA200400065

- Difficulty date: April 22, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 65B940512
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERIOR RIB CRACKED AT NAC STATION 220 RIGHT SIDE.  DEFECT RECTIFIED AS PER TRANSIT W/O 71181467000001 IAW BOEING DRAWING 65B94117 REV E, 65B89043 REV D, 65B89044 REV B, AND BOEING RES SIN-04-00049H.  (M)
